MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(6) failed during functional testing due to the displayed user advisory (ua) 41 (patient temperature sensor failure) error message.The root cause was a failure of the temperature sensor.The autopulse platform failed the initial functional testing due to the displayed ua41.The temperature sensor was replaced to address the observed failure.Following service, the autopulse platform passed the run-in test without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with sn (b)(6).
 
Event or Problem Description
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(6) failed during functional testing due to the displayed user advisory (ua) 41 (patient temperature sensor failure) error message.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key21200184
Report Number3010617000-2025-00071
Device Sequence Number7560198
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown